# SDR AU510001825

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Socata TB10TOBAGO
- Engine: Lyc O360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: TB1034020001
- Condition: Corroded
- Location: Elevator Tab
- Part time: 2,966 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STABILATOR HINGE CORRODED, AD/SB DESC: CASA SCHEDULE 5.
